# SDR SWIA2019121846952

- Difficulty date: October 22, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF CARGO DOOR FWD BALANCE SPRING FOUND STRUCTURE THAT THE BALANCE SPRING MOUNTS TO TO BE DAMAGED (C-CHECK) RO 12/14/2019  REMOVED AND REPLACED BRACKET ASSY IAW CRJ 200 SRM.
